| Catalog Number |
5921018135 |
| Medical Device Problem Code |
Decrease in Pressure (1490)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device started to leak 24 mins during a procedure at the user facility.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
Event or Problem Description
Additional Manufacturer Narrative
Correction: d9; h3.The device was not returned for evaluation; therefore, a root cause could not be determined for the event.